MathSciNet Relay Station
MathSciNet bibliographic data
MR2383499 (2009b:13040) 13D40 (13F20)
Villarreal, Rafael H. Normalization of monomial ideals and Hilbert functions. Proc. Amer. Math. Soc. 136 (2008), no. 6, 1933–1943.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement